Xanax Loss Of Appetite When Stopping

Updated
Dragon Says:

So I've been prescribed 0.5 mg xanax for about 7 months now. I take it almost everyday. Sometimes I take more (0.75- 1 mg) or sometimes I take less (0.25 mg) but most often I will take 0.5 mg. I tend to not be able to eat unless I take it. I don't take it more than once a day if I do. The longest ill go without it is every other day. Its been a while since this started, like I said 7 months. Could I get withdrawal from stopping altogether? The fact that I can't eat without it, is that a withdrawal symptoms? (As soon as it kicks in I have no problem eating, but can't seem to eat a thing when im not on it) Or is it just anxiety symptoms?

3 Replies

Earliest Newest Votes
1
EDDY Says:

It is a sign of a withdrawal, actually rebound anxiety. By varying your dose, you are messing with your body chemistry & your mind. By going without a day and or taking more than 3X your prescribed .25 mg on other days, you are your worst enemy. I would discuss this with your Doctor, you either need more medicine or need to stop using Xanax. It is basically a very dangerous drug on the way in, and also on the way out!

Was this helpful? 0
2
The mechanic Says:

Yes, absolutely, I've been on Xanax 2mg for many years "over 10" and if I don't take at least one a day, I will have seizures so if you want to try to get off of them, I highly recommend you detox off them slowly and break them in half or quarters and by a couple weeks at a time...

Was this helpful? 0
3
EDDY Says:

Re: The mechanic (# 2) Expand Referenced Message

Thank you, I call Xanax a poison. My goal was to stop this stuff after a wild week in our local tiny town Hospital. Started seeing the Doc from the Hospital, he gave me a bunch, and I still have quite a bit available . Limiting yourself to 2 or 3 one mg doses is wise as this medicine is so hazardous, even at our dose. The problems it can cause in older age is wonderful too, I think Parkinson's, the one that makes you lose your mind

Was this helpful? 0

More Discussions:

Loss of Appetite from medication

I began taking bentyl 2 weeks ago for ibs. After 2 days I noticed that I haven't had any appetite and I still don...

2 REPLIES
loss of appetite-norvace

I have been taking 5mg Norvace and hava loss of appetite. Anyone have this experience ## irrtation above of breast ## No...

2 REPLIES
Loss of appetite

Hello. I am 22F. I am not getting my motion even after 4 days. I am taking medications for my back pain(cervical).plz te...

1 REPLY
Extreme loss of appetite and duodentis: Ecosprin Side Effects

My father is 69 years old and has been taking Ecosprin 75 mg for about an year. He for about a month is suffering with i...

2 REPLIES
How long for loss of appetite from Ozempic?

Just started ozempic for weight loss. In my 4th week and now taking 0.5mg ... I don’t really feel any loss of appe...

stomach pain; loss of appetite

Started Sulfamethoxazole and Trimethoprim 800/160 twice a day for a staph infection two weeks ago. Stomach pain and naus...

1 REPLY
Focalin tablets- prescribed once available again (loss of appetite lasting longer) TEVA 93 5277 10 mg white round pills 1 tab aid

I was prescribed this for a period of time and then there was some drug shortage and had to rotate between the numerous ...

2 REPLIES
Cycle when stopping Aviane 21

I just started Aviane 21 about 10 days ago right after my cycle to stop my next cycle so I could enjoy my upcoming trip ...

1 REPLY
Weight loss? No appetite

I've suffered from anorexia in the past and have severe anxiety. After taking the genomind test I can only take a fe...

1 REPLY
Weight loss after stopping Mirapex

I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my...

3 REPLIES